# SDR AALA202001089002

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 74,556 hours, 9,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ring
- Condition: Broken
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR DIFFICULT TO OPERATE / CLOSE FROM OUTSIDE. FOUND SPLIT RING BROKEN ON R-1 DOOR EXTERIOR HANDLE MECHANISM .REPLACED SPLIT RING ON HANDLE ASSY IAW AMM 52-11-02.
